# SDR R61A2020061100527

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 12,568 hours, 8,253 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL DURING LANDING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED STEER FAIL RESET PROCEDURE 32-53-00 IAW GROUND RESET GUIDE.
